# SDR 05FDEA02387

- Difficulty date: August 10, 2005
- Submitted: August 12, 2005
- Operation: Air carrier
- Aircraft: N489FE
- Make and model: Boeing 727-200
- Aircraft serial: 21492
- Aircraft time: 39,028 hours, 24,975 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 277, LBL 14, WL 208 CORROSION ON FLOORBEAM.   INSTALLED REPAIR PER SRM 51-40-4, THIS REPAIR IS MAJOR
